MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI PICC 1L 4FRX50CM W/80CM HYDRO NIT SWG; CATHETER, INTRAVASCULAR, THER

ARROW INTERNATIONAL LLC ARROW PI PICC 1L 4FRX50CM W/80CM HYDRO NIT SWG; CATHETER, INTRAVASCULAR, THER
Catalog Number PR-35041-HPHNM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Swelling/ Edema (4577)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "within 5 days pt presented with arm swelling.Confirmation via ultrasound that pt developed dvt.Inserted by radio logist on left side, unknown vessel.Caj tip placement.4 cm external length.Flucloxacillin infused.Pt still has line inserted." the hematology doctor was called to advise for treatment.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4) the catheter returned one, single-lumen pi picc for analysis.No signs of use were observed on the returned catheter.It was confirmed that the returned catheter is a representative sample.No defects or anomalies were observed on the returned sample.The catheter body length measured 19 3/4", which is within the specification limits of 19 1/2" - 20" per catheter product drawing.The outer diameter of the catheter body measured 0.056", which is within the specification limits of 0.054" - 0.057" per catheter body extrusion product drawing.The catheter was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "flush each lumen with sterile normal saline for injection to establish patency and prime lumen(s)." the returned catheter was flushed with water using a lab inventory syringe.No resistance or blockages were met, therefore, the distal lumen flush as intended.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit warns the user, "the pressure injectable picc is contraindicated wherever there is presence of device related infections or presence of thrombosis in the intended insertion vessel or catheter pathway.Clinical assessment of the patient must be completed to ensure no contraindications exist." the customer report of a catheter related thrombosis could not be confirmed by investigation of the returned sample.The customer returned a representative sample; however, the reported device was not returned.The returned catheter met all relevant visual, dimensional, and functional requirements, and a device history record review did not reveal any relevant findings.Based on the customer report and the sample received, the root cause cannot be determined at this time without the reported catheter returned for analysis.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "within 5 days pt presented with arm swelling.Confirmation via ultrasound that pt developed dvt.Inserted by radiologist on left side, unknown vessel.Caj tip placement.4 cm external length.Flucloxacillin infused.Pt still has line inserted." the hematology doctor was called to advise for treatment.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW PI PICC 1L 4FRX50CM W/80CM HYDRO NIT SWG
Common Device Name
CATHETER, INTRAVASCULAR, THER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24454708
Report Number9680794-2026-00141
Device Sequence Number18643747
Product Code LJS
UDI-Device Identifier00801902101051
UDI-Public(01)00801902101051(11)250401(17)270331(10)33F25A0445(21)
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPR-35041-HPHNM
Device Lot Number33F25A0445
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown